# SDR UIEA2019060764396

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,529 hours, 18,524 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 1 MESSAGE WON'T CLEAR. T/S PER FIM TASK 26-11 FAULT TREE 804. FOUND LOWER FWD LOOP AND UPPER AFT LOOP TOUCHING METAL. RE-POSITIONED LOOP TO PREVENT TOUCHING METAL. OPS CKS GOOD.   FOUND LOOSE CONNECTOR AND TIGHTENED AND OPS CHECK IAW AMM 26-11-00.
